# SDR EIAA980219

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Part time: 73,644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING B-CHECK, BS 440 UPPER DECK FLOORBEAM WAS FOUND CRACKED AT THE UPPER CHORD, LEFT OUTBOARD END RUNNING INBOARD .040 INCH.  ACCOMPLISHED TIME LIMITED REPAIR, PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 18 MONTHS OR 1500 CYCLES, WHICHEVER COMES FIRST PER TELEX EVR-HKG-98-0091TE, AD 98-09-17, ECRA 470-53-98-1 GENERATED TO TRACK REPAIR.  (M)
